About this Journal Submit a Manuscript Table of Contents
The Scientific World Journal
Volume 2013 (2013), Article ID 685695, 8 pages
http://dx.doi.org/10.1155/2013/685695
Research Article

Fractional Solutions of Bessel Equation with -Method

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Received 30 April 2013; Accepted 16 July 2013

Academic Editors: R. M. Guedes, Z. Mukandavire, and R. Wangkeeree

Copyright © 2013 Erdal Bas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Bas, Resat Yilmazer, and Etibar Panakhov, “Fractional Solutions of Bessel Equation with -Method,” The Scientific World Journal, vol. 2013, Article ID 685695, 8 pages, 2013. doi:10.1155/2013/685695